Linking Kripke Semantics and Game Theory: a Logical Approach to Aumann's Theorem

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

Original languageEnglish
Title of host publicationComputing Science in the Netherlands
Subtitle of host publicationproceedings
EditorsJ.L.G. Dietz
PublisherStichting Mathematisch Centrum
Pages316-326
Publication statusPublished - 1992

Cite this

de Swart, H. (1992). Linking Kripke Semantics and Game Theory: a Logical Approach to Aumann's Theorem. In J. L. G. Dietz (Ed.), Computing Science in the Netherlands: proceedings (pp. 316-326). Stichting Mathematisch Centrum.